# SDR DL76S030486

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N133DN
- Make and model: Boeing 767332
- Aircraft serial: 24982
- Aircraft time: 39,853 hours, 18,968 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Wire Harness
- Condition: Damaged
- Location: Le  Flap Sensor
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEADING EDGE FLAP LIGHT AND EICAS MSG WHEN FLAPS WERE PUT TO 20 DEGREES.  REPAIRED S301 SENSOR WIRING.
